Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

Ambiskew Hopf algebras

Brown, K., and Macauley, M. (2013) Ambiskew Hopf algebras. Journal of Pure and Applied Algebra, 217 (1). pp. 59-74. ISSN 0022-4049 (doi:10.1016/j.jpaa.2012.04.007)

[img]
Preview
Text
70693.pdf

421Kb

Publisher's URL: http://dx.doi.org/10.1016/j.jpaa.2012.04.007

Abstract

Necessary and sufficient conditions are obtained for an ambiskew polynomial algebra A over a Hopf k-algebra R to possess the structure of a Hopf algebra extending that of R, in which the added variables X+ and X- are skew primitive. The coradical filtration is calculated, many examples are described, and properties determined.

Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Brown, Prof Kenneth
Authors: Brown, K., and Macauley, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Research Group:Algebra
Journal Name:Journal of Pure and Applied Algebra
Journal Abbr.:JPAA
ISSN:0022-4049
ISSN (Online):1873-1376
Published Online:June 2012

University Staff: Request a correction | Enlighten Editors: Update this record

Downloads per month over past year

View more statistics